Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 5.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kane, Ben and Zwegers, Sander (2014). On a completed generating function of locally harmonic Maass forms. Compositio Mathematica, 150 (5). pp. 749-762. Cambridge University Press. ISSN 0010-437X

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Rolen, Larry and Zwegers, Sander (2016). On the Fourier coefficients of negative index meromorphic Jacobi forms. Research in the Mathematical Sciences, 3 (1). pp. 1-9. Springer. ISSN 2197-9847

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Rolen, Larry and Zwegers, Sander (2015). On the modularity of certain functions from the Gromov–Witten theory of elliptic orbifolds. Royal Society Open Science, 2 (11). p. 150310. The Royal Society. ISSN 2054-5703

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Zwegers, Sander (2010). Rank-Crank type PDE’s and non-holomorphic Jacobi forms. Mathematical Research Letters, 17 (4). pp. 589-600. International Press. ISSN 10732780

Zwegers, Sander (2019). Multivariable Appell functions and nonholomorphic Jacobi forms. Res. Math. Sci., 6 (1). CHAM: SPRINGER INTERNATIONAL PUBLISHING AG. ISSN 2197-9847

This list was generated on Fri Jan 22 01:51:46 2021 CET.